# SDR 2007UALA05210

- Difficulty date: December 22, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N335UA
- Make and model: Boeing 737322
- Aircraft serial: 24230
- Aircraft time: 56,007 hours, 30,433 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RTFL WITH A HYDRAULIC PROBLEM.  FOUND GEAR UPLOCK ACTUATOR LINE LEAKING.  REPLACED GEAR UPLOCK ACTUATOR LINE.
